Thanks so much for the feedback I'm visiting a dermatologist soon but I prefer to know something about my condition when going. @Robertitoo does the Vbeam perfecta treatment go by the same name worldwide?
Looks very similar to my skin, post-accutane. I'll upload a picture but it looks different in the lighting I took the photo in. I'm thinking it could be slight hyper pigmentation, rather than rosacea. Mine in pretty much constantly red too, which isn't from the accutane medication because I finished taking it over 2 months ago. I also have hyper pigmentation marks on my back, do you have it anywhere else or is it just on your face? I'm seeing my dermatologist on the 2nd of February though so I'll be sure to ask about it and get back to you. Also, I noticed under your eye you have some white dots, which could be Milia. (Like I have, as you can see in the picture).
I also plan to ask about if a chemical peel would do the trick.